# SDR UALA2013040302204

- Difficulty date: March 31, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 80,587 hours, 23,285 cycles
- Engine: Pwa PW2037
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Part number: 285T0015113
- Part serial: 162
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'STAB TRIM' DISPLAYED AND STAB TRIM LIGHT ON.  REPLACED RIGHT STAB TRIM ASSY MODULE.
